Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Severe gastric problems, food allergies, headaches, flashes of light in front of eyes. On allopathic, ayurvedic medication, no relief. Causes?

I have been sufffering from gastric problem for the past couple years. Aged 39 yrs. This happens if i eat food which doenot agreewith my stomach like potatoes , pulses, any products made of refined wheat, gram flour, spinach . Despite avoiding these items more often i suffer from this . Ihave taken both ayurvedic and allopathic treatment but no relief. Sometimes it accumulates inside my stomach, head back of my neck . I get severe headache and at times flashes of light occur in front of my eyes. Is there any cure for this?
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.Your problem is most likely inflammatory bowel syndrome.A consultation with gastroenterologist will be needed to rule out that and what type it is.A colonoscopy might be needed.I usually treat such condition effectively with aminosalicylate drug like mesalazine. For some i advise corticosteroids and immuno suppressive therapy.Your head ache and flashes of light could be neurological symptoms due to vitamin B12 deficiency.I usually give vitamin B12 injection initially followed by supplements.With proper therapy you will get remission.Hope this may help you.
Let me know if you have any further query.
Answered: Sat, 14 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor